MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; BIOLOX DELTA CER FEM HD LG DIA

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; BIOLOX DELTA CER FEM HD LG DIA
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: occasional pain on the top of the right hip - sharp pain.Trochanteric region.No further patient outcome.
 
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in europe: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Concomitant medical products associated products: medical product: g7 bonemaster ltd acet shl 56f, catalog no.: 010000705, lot no.: 3818257.Medical product: g7 hi-wall e1 liner 36mm f, catalog no.: 010000936, lot no.: 3819969.Medical product: tprlc 133 fp type1 bm so 10.0 t1, catalog no.: 51-110100, lot no.: 3581766.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.The product will not be returned to zimmer biomet for investigation, as it remains implanted.X-rays or medical notes have not been provided.The investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.Review of complaint history identified additional similar complaints for the reported item number and one additional complaint for the reported item and lot combination.This device is used for treatment.The implants used have been confirmed to be compatible.The part and lot combination was not associated with any recalls at the time the search was conducted.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event cannot be determined with the information provided no corrective action required at this time as the root cause of the reported event has not been determined.
 
Event or Problem Description
It was reported that a patient underwent an initial right hip arthroplasty on (b)(6) 2016.Subsequently, it was reported on (b)(6) 2021, that the patient was experiencing occasional pain on the top of the right hip and sharp pain in trochanteric region.Medication provided.

Brand Name
DELTA CERAMIC FEM HD 36/0MM
Common Device Name
BIOLOX DELTA CER FEM HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12915734
Report Number3002806535-2021-00518
Device Sequence Number17572484
Product Code LZO
UDI-Device Identifier00887868271175
UDI-Public00887868271175
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model NumberN/A
Device Catalogue Number650-0661
Device Lot Number2016050122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight70 KG